Advertisement

Results in Mathematics

, Volume 30, Issue 1–2, pp 151–159 | Cite as

Fundamentalsatz für affine Räume über Moduln

  • Stefan E. Schmidt
  • Simone Weller
Article

Abstract

Within the conceptual frame of [1] a general fundamental theorem for mappings between affine spaces over modules is obtained.

Math. subject classification (AMS)

51C 16D 

Keywords

fundamental theorem affine spaces affine mappings affine collineations modules semilinear mappings 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    S. E. Schmidt: Grundlegungen zu einer allgemeinen affinen Geometrie. Birkhäuser, Basel 1995.zbMATHCrossRefGoogle Scholar
  2. [2]
    E. M. Schröder: Vorlesungen über Geometrie. Bd. 2. B. I., Mannheim 1991.Google Scholar
  3. [3]
    H. Havlicek: A generalization of Brauner’s theorem on linear mappings. Mitt. Math. Sem. Gieβen 215 (1994), 27–41.MathSciNetzbMATHGoogle Scholar
  4. [4]
    M. Greferath: Zur Stukturtheorie der projektiven Verbandsgeometrie. Mitt. Math. Sem. Gieβen 217 (1994).Google Scholar
  5. [5]
    W. Lei\ner: Affine Barbilian-Ebenen II. J. Geom. 6 (1975), 105–129.CrossRefGoogle Scholar
  6. [6]
    W. Zick: Lineare Abbildungen in reellen Vektorräumen. Math. Phys. Sem. Ber. 30 (1983), 167–170.MathSciNetzbMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 1996

Authors and Affiliations

  • Stefan E. Schmidt
    • 1
  • Simone Weller
    • 2
  1. 1.FB MathematikJoh. Gutenberg-UniversitätMainz
  2. 2.Im Münchfeld 27Mainz

Personalised recommendations